advertisement
Question
Posted by: Dez | 2009/12/07

Antibiotics, Cortizole

I am currently on 10 days of Dozitab, 5 days Panafcort and 2 days difluzole. I have to take my next dose of Vermox. Will it be safe to take this the daya fter I stop the antibiotics and Difluzole? Or os it going to be to much for my liver.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

In my opinion this should be fine

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2009/12/08

In my opinion this should be fine

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement